Show simple item record

dc.contributor.author Burnside, C
dc.contributor.author Eichenbaum, M
dc.contributor.author Rebelo, S
dc.date.accessioned 2010-03-09T15:32:19Z
dc.date.issued 2004-11
dc.identifier.citation Journal of Economic Theory, 2004, 119 (1), pp. 31 - 63
dc.identifier.issn 0022-0531
dc.identifier.uri http://hdl.handle.net/10161/1945
dc.format.extent 31 - 63
dc.format.mimetype application/pdf
dc.language aa
dc.language.iso en_US
dc.relation.ispartof Journal of Economic Theory
dc.relation.isversionof 10.1016/j.jet.2003.06.002
dc.title Government guarantees and self-fulfilling speculative attacks
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.volume 119

Files in this item

This item appears in the following Collection(s)

Show simple item record